# SDR SWAA2021061509722

- Difficulty date: February 13, 2020
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 74,999 hours, 44,443 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 10010022
- Part serial: 0304081C
- Condition: Eroded
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME HAS AREAS OF DELAMINATION ON EROSION BOOT.   R&R NOSE RADOME PER AMM 53-52-00 PN OFF; 1001002-2 SN OFF; 0304081C PN ON; 1001002-7B SN ON; C146188
